# SDR CALA2023032400857

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767
- Aircraft serial: 29454
- Aircraft time: 84,647 hours, 11,968 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148T31315
- Condition: Cracked
- Location: Sta. 1654
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN FOUND CRACK AT STA. 1654 5+5" S-13L T AS GIVEN IN TABLE 202/REPAIR 7, REQUIRE A RE-INSPECTION DVI AN RY OR WITHIN 7500 CYCLES FROM THE REPAIR INSTALLATION, WHICHEVER D LFEC INSPECTION ACCOMPLISHED AT 30000 FC AFTER AIRCRAFT DELIVE COMES FIRST WITH REPEAT INSPECTIONS SET AT 7500FC THEREAFTER. DURING 8C CHECK IN PVG, AREA REPAIRED REF. SRM 53-80-01-2R-7, TH IS IS A CATEGORY B REPAIR AND SUPPLEMENTAL INSPECTION REQUIREMEN PER SRM 53-80-01-2R-7: THIS IS A CATEGORY B REPAIR AND TOMC-APPROVAL FROM SC1ELBYC COMMENT SUPPLEMENTAL INSPECTION REQUIREMENT AS GIVEN IN TABLE 202/REPAIR 7, REQUIRE A RE-INSPECTION DVI AND LFEC INSPECTION ACCOMPLISHED AT 30000 FC AFTER AIRCRAFT DELIVERY OR WITHIN 7500 CYCLES FROM THE REPAIR INSTALLATION, WHICHEVER COMES FIRST WITH REPEAT INSPECTIONS SET AT 7500 CYCLES THEREAFER. QC RECORDS UPDATE....HC QC REVIEWED. RIR : 7500 FC (DVI & LFEC) (ONLY ONE M&E NEEDED AS LIMIT FOR INIT AND RIR ARE SAME)...HC/U3 89717....HC/U389717
